Hail, Carson City (C)
- When
- July 26, 3:45 PM PST to 4:00 PM PST
- Where
- Carson City (C) County, 0.85 mi NNE of Carson City to 1.02 mi W of Carson City Arpt
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.181, -119.773
A potent upper low pressure system brought scattered to numerous thunderstorms with copious quantities of small hail, as well as gusty winds and locally heavy rain.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS REV wrote it up.
A potent upper low pressure system brought scattered to numerous thunderstorms with copious quantities of small hail, as well as gusty winds and locally heavy rain.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before the first event at Jul 26, 2:01 PM PST, 1 hour 44 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
301 PM PDT MON JUL 26 2010
.SHORT TERM...
SCATTERED THUNDERSTORMS CONTINUE TO DEVELOP IN EASTERN CALIFORNIA
ALONG THE SIERRA CREST IN MONO COUNTY AND THROUGHOUT WEST CENTRAL
NEVADA THIS AFTERNOON. STORMS WILL CONTINUE INTO TONIGHT AS
INSTABILITY BUILDS WITH FORCING FROM A PASSING SHORTWAVE EMBEDDED IN
A LOW PARKED OFF THE CA COAST. STORM MOVEMENT IS FASTER THAN
EXPECTED TODAY...BETWEEN 20 AND 30 MPH...SO THUNDERSTORMS SO FAR
HAVE BEEN DRY. ADDITIONALLY...THE 18Z SOUNDING HAS INDICATED THAT PW
VALUES DROPPED SLIGHTLY THIS MORNING WITH AMPLE INSTABILITY ACROSS
WESTERN NV. THIS HAS PROMPTED THE RED FLAG WARNING FOR THE REGION
UNTIL THIS EVENING. PLEASE REFER TO THE FIRE WEATHER SECTION OF THE
AFD FOR FURTHER DETAILS.
STORMS SHOULD TRANSITION FROM DRY TO WET BY THIS EVENING AS THEY
BECOME LESS ELEVATED IN NATURE AND MORE SURFACE BASED. CONVECTIVE
ACTIVITY WILL DIMINISH AFTER DARK WITH THE MAIN THREAT FOR
THUNDERSTORMS REMAINING IN EASTERN PERSHING/CHURCHILL/MINERAL
COUNTIES OVERNIGHT.
A SECOND WEAK SHORTWAVE WILL PASS OVER THE REGION ON
TUESDAY...KEEPING A CHANCE FOR SHOWERS AND THUNDERSTORMS IN WESTERN
NEVADA. BY MID AFTERNOON...OVERALL SOUTHWEST FLOW WILL TAKE OVER AND
DECREASE MOISTURE AND INSTABILITY IN EASTERN CA AND ELIMINATE THE
CHANCE FOR THUNDERSTORMS ALONG THE SIERRA. AREAS IN THE WEST CENTRAL
NEVADA BASIN COULD STILL SEE A STORM OR TWO AS THE MOISTURE IS
PUSHED EAST BY DRY SOUTHWEST FLOW...SO HAVE MAINTAINED A SLIGHT
CHANCE OF THUNDERSTORMS THROUGH TUESDAY EVENING.
BOTH GFS AND NAM SHOW MODERATE INSTABILITY TUESDAY NIGHT INTO
WEDNESDAY WITH AN UPPER LEVEL SHORTWAVE PASSING THROUGH EARLY
MORNING ON WEDNESDAY. THIS COULD PROVIDE THE FORCING NEEDED TO SPARK
SOME NOCTURNAL STORMS IN WEST CENTRAL NEVADA SO HAVE ADDED MENTION
OF THUNDERSTORMS OVERNIGHT INTO WEDNESDAY. THUNDERSTORMS SHOULD
DISSIPATE BY WEDNESDAY EVENING AS DRY AIR SETTLES IN WITH SOUTHWEST
FLOW. THURSDAY WILL SEE CLEARING WITH WARMER AFTERNOON TEMPERATURES
AND LIGHT SOUTHWEST WINDS. TEMPERATURES WILL REMAIN NEAR OR JUST
ABOVE NORMAL THROUGH THE SHORT TERM PERIOD.
LABELLE
.LONG TERM...
VERY FEW CHANGES WERE MADE TO THE EXTENDED TODAY...WITH MAIN FOCUS
ON THE SHORT TERM FORECAST. MODELS STILL IN GOOD AGREEMENT WITH
TROUGH OVER THE PACIFIC NORTHWEST COAST AND BUILDING RIDGE OVER THE
ROCKIES. DRY AND STABLE SOUTHWEST FLOW OVER THE SIERRA AND WESTERN
NEVADA WILL BRING TYPICAL LATE AFTERNOON AND EVENING WINDS.
TEMPERATURES WILL REMAIN NEAR TO SLIGHTLY ABOVE NORMAL. LINDAMAN
&&
.AVIATION...
THUNDERSTORMS THAT DEVELOPED ALONG THE SIERRA CREST MIDDAY ARE
CURRENTLY PUSHING NE ACROSS THE FORECAST AREA. STORMS HAVE MOVED
NORTHEAST OF KTRK AND KTVL FOR NOW...BUT CANNOT RULE OUT MORE
ISOLATED CONVECTION LATER TODAY. VICINITY STORMS WILL IMPACT KRNO
THROUGH 00Z. EXPECT GUSTY OUTFLOW WINDS...SMALL HAIL AND HEAVY
RAIN WITH THESE STORMS. MYRICK
&&
.FIRE WEATHER...
RFW REMAINS IN EFFECT THRU 8 PM THIS EVENING FOR THE THREAT OF DRY
LIGHTNING AND GUSTY OUTFLOW WINDS. MAIN CONCERN IS FOR FIRE STARTS
NEAR THE PERIPHERY OF THUNDERSTORMS THAT COULD BE FUELED BY STRONG
OUTFLOW WINDS. COMPARED TO THE LAST FEW DAYS...THE STORMS ARE
TRENDING WETTER...SO THE THREAT FOR DRY STARTS DECREASES TONIGHT.
THE AMOUNT OF MID LEVEL MOISTURE GRADUALLY DECREASES ON TUESDAY
AND WEDNESDAY AS THE CUTOFF ALONG THE CA COAST MORPHS INTO A
POSITIVELY TILTED TROUGH OFFSHORE. THE FLOW ALOFT WILL TURN MORE
SOUTHWEST WITH THE GFS SHOWING A PLUME OF DRIER AIR ALOFT MOVING
OVER THE REGION LATE WEDNESDAY AND THURSDAY. EXPECT ISOLATED
THUNDERSTORMS ON TUESDAY...WITH THE BEST CHANCE ACROSS EASTERN
AREAS. COVERAGE WILL DECREASE EVEN FURTHER ON WEDNESDAY.
NEXT FIRE WEATHER CONCERN WILL BE THE POTENTIAL FOR GUSTY
AFTERNOON WINDS AND LOW HUMIDITIES ALONG THE SIERRA FRONT AND
EASTERN SIERRA SLOPES STARTING ON WEDNESDAY AFTERNOON. CREST LEVEL
WINDS INCREASE STARTING ON WEDNESDAY AFTERNOON...WHICH MAY CREATE
CRITICAL CONDITIONS IF MIXED TO THE SURFACE WITH TYPICAL AFTERNOON
ZEPHYR. MYRICK/HOON
&&
.REV WATCHES/WARNINGS/ADVISORIES...
NV...RED FLAG WARNING UNTIL 8 PM PDT THIS EVENING NVZ450-458.
RED FLAG WARNING UNTIL 8 PM PDT THIS EVENING NVZ459.
RED FLAG WARNING UNTIL 8 PM PDT THIS EVENING NVZ453.
CA...RED FLAG WARNING UNTIL 8 PM PDT THIS EVENING CAZ270-278.
RED FLAG WARNING UNTIL 8 PM PDT THIS EVENING CAZ273.
&&
HTTP://WEATHER.GOV/RENOHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RENO NV 626 AM PDT MON JUL 26 2010 CAZ070>073-NVZ001>005-271400- SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS- EASTERN SIERRA COUNTIES-GREATER LAKE TAHOE AREA-MONO- MINERAL AND SOUTHERN LYON COUNTIES-GREATER RENO-CARSON CITY- MINDEN AREA-WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- NORTHERN WASHOE COUNTY- 626 AM PDT MON JUL 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EASTERN SIERRA... NORTHEAST CALIFORNIA AND WESTERN NEVADA. .DAY ONE...TODAY AND TONIGHT A LOW PRESSURE SYSTEM NEAR THE CALIFORNIA COAST WILL CONTINUE TO CREATE A FAVORABLE SETUP TO PRODUCE THUNDERSTORMS AGAIN TODAY. SIMILAR TO YESTERDAYS ACTIVITY...DANGEROUS LIGHTNING AND GUSTY OUTFLOW WINDS OF 40-60 MPH CAN BE EXPECTED WITH THESE STORMS. SOME OF THE STORMS MAY BECOME SEVERE THIS AFTERNOON INTO EARLY EVENING WITH HAIL ALSO BECOMING A THREAT. HEAVY RAINFALL CAN ALSO BE EXPECTED UNDER AND NEAR THE CORE OF THESE THUNDERSTORMS INTO THE AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10AM PDT FOR MONO AND MINERAL COUNTIES AND THE CENTRAL NEVADA BASIN AND RANGE. PLEASE REFER TO WWUS85 KREV RNORFWREV FOR FURTHER DETAILS ON THE CRITICAL FIRE WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL REMAIN A THREAT THROUGH TUESDAY MAINLY EAST OF US 395. BY WEDNESDAY A MORE DRY AND STABLE AIRMASS WILL MOVE INTO THE REGION. TEMPERATURES WILL REMAIN SLIGHTLY ABOVE NORMAL THROUGH THE PERIOD WITH TYPICAL AFTERNOON AND EVENING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON. SPOTTERS ARE ASKED TO REMAIN ALERT AND REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE. MCGUIRE HTTP://WEATHER.GOV/RENO
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 231 PM PDT MON JUL 26 2010 NVZ003-004-262215- GREATER RENO-CARSON CITY-MINDEN AREA-WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- 231 PM PDT MON JUL 26 2010 ...STRONG THUNDERSTORM NEAR PYRAMID LAKE AND SUTCLIFFE... AT 226 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR SUTCLIFFE...OR 7 MILES SOUTHWEST OF PYRAMID LAKE...AND MOVING NORTHEAST AT 10 MPH. OCCASIONAL LIGHTNING...MODERATE RAIN WITH RAINFALL AMOUNTS OF AROUND ONE HALF INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN THREE MILES...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 30 TO 40 MPH... ARE EXPECTED WITH THIS STORM. * LOCATIONS AFFECTED INCLUDE...PYRAMID LAKE...SUTCLIFFE AND THE NEEDLE ROCKS. IF ON OR NEAR A LAKE...RIVER...OR SWIMMING POOL...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM. STRONG WIND GUSTS AND LIGHTNING NEAR THUNDERSTORMS POSE AN IMMEDIATE DANGER TO BOATERS. IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/RENO ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && LAT...LON 4023 11973 4010 11933 3983 11953 3998 11977 TIME...MOT...LOC 2130Z 209DEG 8KT 3999 11965 LINDAMAN
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
236 PM PDT MON JUL 26 2010
NVZ002-003-262215-
GREATER LAKE TAHOE AREA-GREATER RENO-CARSON CITY-MINDEN AREA-
236 PM PDT MON JUL 26 2010
...STRONG THUNDERSTORM WITH HEAVY RAIN NEAR GENOA...
AT 230 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR GENOA...OR 7 MILES NORTHWEST OF
GARDNERVILLE...AND MOVING NORTH AT 15 MPH.
FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF ONE
HALF TO ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...NICKEL SIZE HAIL...AND GUSTY WINDS OF AROUND 30 TO 40 MPH...
ARE EXPECTED WITH THIS STORM.
* LOCATIONS AFFECTED INCLUDE...GENOA...INDIAN HILLS...STEWART AND US
395 AT DOUGLAS-CARSON CITY CO LINE.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/RENO ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES
AND POSSIBLE WARNINGS.
&&
LAT...LON 3916 11988 3916 11981 3914 11972 3897 11977
3900 11992
TIME...MOT...LOC 2135Z 189DEG 12KT 3901 11985
SNYDERSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 321 PM PDT MON JUL 26 2010 CAZ071-NVZ002-003-262300- GREATER LAKE TAHOE AREA-GREATER RENO-CARSON CITY-MINDEN AREA-LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES- 321 PM PDT MON JUL 26 2010 ...STRONG THUNDERSTORM NEAR VERDI... AT 314 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR VERDI...AND MOVING NORTHEAST AT 15 MPH. OCCASIONAL LIGHTNING...MODERATE RAIN WITH RAINFALL AMOUNTS OF AROUND ONE HALF INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN THREE MILES...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 30 TO 40 MPH... ARE EXPECTED WITH THIS STORM. * LOCATIONS AFFECTED INCLUDE...STEAD...VERDI...DOG VALLEY...COLD SPRINGS VALLEY AND STEAD AIRPORT. THIS STORM WILL AFFECT TRAVELERS ON INTERSTATE 80 BETWEEN RENO AND VERDI. DRIVERS SHOULD EXPECT STRONG GUSTY CROSS WINDS...WITH RAPID VISIBILITY REDUCTIONS. HEAVY RAINFALL WILL RESULT IN PONDING WATER. SLOW DOWN WHEN ENCOUNTERING HEAVY RAIN AND TURN ON YOUR HEADLIGHTS. IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/RENO ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && LAT...LON 3977 11995 3969 11975 3944 11993 3948 12008 TIME...MOT...LOC 2219Z 205DEG 13KT 3952 11994 LINDAMAN
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 330 PM PDT MON JUL 26 2010 CAZ071-NVZ003-262315- GREATER RENO-CARSON CITY-MINDEN AREA-LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES- 330 PM PDT MON JUL 26 2010 ...STRONG THUNDERSTORM NEAR HALLELUJAH JUNCTION... AT 314 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR US 395 AT SIERRA-LASSEN CO LINE...OVER HALLELUJAH JUNCTION OR 5 MILES SOUTHEAST OF CHILCOOT...AND MOVING NORTHEAST AT 10 MPH. HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...SMALL PEA OR MARBLE SIZE HAIL... AND STRONG GUSTY WINDS OF AROUND 40 TO 50 MPH... ARE EXPECTED WITH THIS STORM. * LOCATIONS AFFECTED INCLUDE...CHILCOOT...DOYLE...HALLELUJAH JUNCTION...VINTON...US 395 AT CALIF-NEVADA LINE NEAR BORDERTOWN AND US 395 AT SIERRA-LASSEN CO LINE. THIS STORM WILL AFFECT TRAVELERS ON HIGHWAY 395 BETWEEN CALIFORNIA HIGHWAY 70 AND DOYLE. DRIVERS SHOULD EXPECT STRONG GUSTY CROSS WINDS...WITH RAPID VISIBILITY REDUCTIONS. HEAVY RAINFALL WILL RESULT IN PONDING WATER. SLOW DOWN WHEN ENCOUNTERING HEAVY RAIN AND TURN ON YOUR HEADLIGHTS. IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/RENO ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && LAT...LON 4004 12010 3992 11981 3966 12000 3973 12022 TIME...MOT...LOC 2226Z 203DEG 13KT 3978 12006 LABELLE
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
350 PM PDT MON JUL 26 2010
NVZ004-262345-
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
350 PM PDT MON JUL 26 2010
...STRONG LINE OF STORMS OVER EASTERN CHURCHILL COUNTY...
AT 338 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MOUNT AUGUSTA TO 14
MILES SOUTH OF NEW PASS SUMMIT...OR ALONG A LINE EXTENDING FROM 26
MILES WEST OF NEW PASS SUMMIT TO 14 MILES SOUTH OF NEW PASS SUMMIT...
AND MOVING NORTHEAST AT 35 MPH.
CONTINUOUS DEADLY CLOUD TO GROUND LIGHTNING...MODERATE RAIN WITH
RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO
LESS THAN ONE MILE...SMALL PEA SIZE HAIL...AND STRONG GUSTY WINDS OF
AROUND 40 TO 50 MPH... ARE EXPECTED WITH THESE STORMS.
* LOCATIONS AFFECTED INCLUDE...DIXIE VALLEY...MOUNT AUGUSTA... HEALY
PEAK AND HIGHWAY 50 EAST OF MIDDLEGATE.
THESE STORMS WILL AFFECT TRAVELERS ON HIGHWAY 50 BETWEEN MIDDLEGATE
AND NEW PASS SUMMIT. DRIVERS SHOULD EXPECT STRONG GUSTY CROSS WINDS
AND BLOWING DUST WITH RAPID VISIBILITY REDUCTIONS.
THESE STORMS ARE PRODUCING MODERATE RAINFALL...HOWEVER LIGHTNING AND
GUSTY WINDS ARE LIKELY NEAR THESE STORMS. WATCH FOR AREAS OF BLOWING
DUST AND REDUCED VISIBILITIES.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/RENO ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES
AND POSSIBLE WARNINGS.
&&
LAT...LON 3953 11746 3951 11749 3951 11756 3946 11764
3942 11762 3937 11767 3955 11820 3996 11808
3974 11745 3964 11746 3960 11744
TIME...MOT...LOC 2247Z 227DEG 31KT 3962 11788 3938 11738
LABELLESPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 407 PM PDT MON JUL 26 2010 NVZ004-270030- WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- 407 PM PDT MON JUL 26 2010 ...A LINE OF STRONG THUNDERSTORMS NEAR GERLACH AND JUNIPER MOUNTAIN... AT 400 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF OLD RAZORBACK MOUNTAIN TO HAZEN...OR ALONG A LINE EXTENDING FROM 12 MILES NORTHEAST OF GERLACH TO LAHONTAN RESERVOIR...AND MOVING NORTHEAST AT 10 MPH. OCCASIONAL LIGHTNING...MODERATE RAIN WITH RAINFALL AMOUNTS OF AROUND ONE HALF INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN THREE MILES...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 30 TO 40 MPH... ARE EXPECTED WITH THESE STORMS. * LOCATIONS AFFECTED INCLUDE...LOVELOCK...OREANA...RYE PATCH RESERVOIR...TRINITY JUNCTION...LOVELOCK DERBY FIELD AIRPORT AND JUNCTION I 80 AND US 95 (EXIT 83). THESE STORMS WILL AFFECT TRAVELERS ON INTERSTATE 95 BETWEEN TRINITY JUNCTION AND LOVELOCK. DRIVERS SHOULD EXPECT STRONG GUSTY CROSS WINDS WITH THIS LINE OF STORMS. BLOWING DUST COULD REDUCE VISIBILITY DOWN TO 1 MILE OR LESS ALONG INTERSTATE 95. HEAVY RAINFALL WILL RESULT IN PONDING WATER. SLOW DOWN WHEN ENCOUNTERING HEAVY RAIN AND TURN ON YOUR HEADLIGHTS. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/RENO ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && LAT...LON 4081 11836 3986 11798 3953 11900 4083 11926 TIME...MOT...LOC 2302Z 236DEG 8KT 4081 11924 3952 11901 LINDAMAN
The Reno radar (KRGX), 69 km away, was scanning. The volume nearest the first event began at 23:43 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Nevada in 2010Every state in 2010This day in weather historyWarnings in Nevada, July 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 236573.